Self-equivalent flows associated with the singular value decomposition

Watkins DS, Elsner L (1989)
SIAM Journal on matrix analysis and applications 10(2): 244-258.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Watkins DS, Elsner L. Self-equivalent flows associated with the singular value decomposition. SIAM Journal on matrix analysis and applications. 1989;10(2):244-258.
Watkins, D. S., & Elsner, L. (1989). Self-equivalent flows associated with the singular value decomposition. SIAM Journal on matrix analysis and applications, 10(2), 244-258.
Watkins, D. S., and Elsner, L. (1989). Self-equivalent flows associated with the singular value decomposition. SIAM Journal on matrix analysis and applications 10, 244-258.
Watkins, D.S., & Elsner, L., 1989. Self-equivalent flows associated with the singular value decomposition. SIAM Journal on matrix analysis and applications, 10(2), p 244-258.
D.S. Watkins and L. Elsner, “Self-equivalent flows associated with the singular value decomposition”, SIAM Journal on matrix analysis and applications, vol. 10, 1989, pp. 244-258.
Watkins, D.S., Elsner, L.: Self-equivalent flows associated with the singular value decomposition. SIAM Journal on matrix analysis and applications. 10, 244-258 (1989).
Watkins, David S., and Elsner, Ludwig. “Self-equivalent flows associated with the singular value decomposition”. SIAM Journal on matrix analysis and applications 10.2 (1989): 244-258.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar
ISBN Search